# SDR 20001106SH084

- Difficulty date: October 17, 2000
- Submitted: November 6, 2000
- Operation: General aviation
- Aircraft: CGPKE
- Make and model: Mooney M20J
- Aircraft serial: 240071
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part serial: 1557
- Condition: Failed
- Location: Vacuum Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP FAILED, 170.5 HOURS.  X)
